Volume 25, Number 5
Previous Issue Next Issue

J. Comp. Math., 25 (2007), p. 497

Full PDF 105 1658 Abstract

Zhong-Zhi Bai & Yong-Hua Gao

J. Comp. Math., 25 (2007), pp. 498-511

Preview Full PDF 97 1754 Abstract

Xiaoshan Chen & Wen Li

J. Comp. Math., 25 (2007), pp. 512-521

Preview Full PDF 96 1742 Abstract

G.-D. Gu, X.-L. Zhou & Lei Lin

J. Comp. Math., 25 (2007), pp. 522-530

Preview Full PDF 101 1812 Abstract

Zhongxiao Jia & Yuquan Sun

J. Comp. Math., 25 (2007), pp. 531-542

Preview Full PDF 119 1709 Abstract

An-Ping Liao & Yuan Lei

J. Comp. Math., 25 (2007), pp. 543-552

Preview Full PDF 89 1677 Abstract

Yurui Lin & Linzhang Lu

J. Comp. Math., 25 (2007), pp. 553-560

Preview Full PDF 97 1711 Abstract

Yimin Wei, Huaian Diao & Sanzheng Qiao

J. Comp. Math., 25 (2007), pp. 561-572

Preview Full PDF 98 1764 Abstract

Yu-Jiang Wu & Ai-Li Yang

J. Comp. Math., 25 (2007), pp. 573-582

Preview Full PDF 106 1729 Abstract

Zhenyue Zhang, Hongyuan Zha & Wenlong Ying

J. Comp. Math., 25 (2007), pp. 583-594

Preview Full PDF 102 1684 Abstract

Musheng Wei & Qiaohua Liu

J. Comp. Math., 25 (2007), pp. 595-619

Preview Full PDF 114 1753 Abstract

Haixia Liang & Erxiong Jiang

J. Comp. Math., 25 (2007), pp. 620-630

Preview Full PDF 98 1650 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard